# SDR CALA2021080901299

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 52,377 hours, 15,109 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 1073N2101403
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: RUDDER DAMAGED AT TRAILING EDGE BETWEEN STA 190 AN D STA 140 DUE TO CONTACT WITH LIFT.  TRANSCRIBED FROM HAECO GSO NRC# 9282712 REPAIRED RUDDER DAMAGE AT TRAILING EDGE BETWEEN STA 190 AND STA 140 DUE TO CONTACT WITH LIFT IAW B757-300 SRM 55-40-01 REPAIR 1 AND SRM 51-70-04-0G-0.  TRANSCRIBED FROM HAECO GSO NRC#9282712 M ECH V901642, INSP QC002
